Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Henry L. Alder

A. B. Willcox
The American Mathematical Monthly
Vol. 82, No. 2 (Feb., 1975), pp. 110-112
DOI: 10.2307/2319653
Stable URL: http://www.jstor.org/stable/2319653
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Henry L. Alder
Preview not available

Page Thumbnails

  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112